Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nausea, trouble swallowing, frequent bowel movements after increased Kivipride dosage

Hi, my mother is on psychiatric treatment since 1-1/2 yr. she is also a patient of thyroid . Her thyroid tablet is THYROX 125. She has been taking tablet KIVIPRIDE since 2 months under the psychiatric treatment.Now the dr. has changed the dose from 100 mg to 200 mg of kivipride after which mother suffers from nausea , difficulty in swallowing & frequent bowel movement(7-8 times a day),high b.p.. does the increased dose has anything to do with it? do psychiatric medicines have any adverse effects if taken for a long time?
Asked On : Thu, 16 Aug 2012
Answers:  1 Views:  99
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
Kivipride may cause frequent bowel movements but never cause difficulty in swallowing, nausea.
You mother may have acute gastroenteritis as her symptoms suggest.
Does she has spasmodic abdominal pain/ fever/ loss of appetite?
You should consult with physician and gastro-physician.
You should go for endoscopy and stool examination, complete blood count.
If all investigations are normal then you should go complete antibiotic course.
Get well soon,
Dr. Mayank Bhargava
Answered: Thu, 23 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor